Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 1, 2012Peach County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 1, 2012, 11:58 PM EDT for Peach County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2012, 11:58 PM EDT (03:58 UTC)
Expired
Jul 2, 2012, 12:30 AM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Peach County, GA

The radar

The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
2371 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WWUS82 KFFC 020358
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 PM EDT SUN JUL 1 2012

GAZ081-094-020430-
1158 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PEACH AND CRAWFORD COUNTIES UNTIL 1230 AM EDT...

AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT VALLEY TO NAKOMIS...MOVING SOUTHEAST
AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE 
ACROSS PEACH AND SOUTH CRAWFORD COUNTIES THROUGH 1230 AM EDT. SOME 
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FRIENDSHIP...JACK BROWN
ESTATES...NAKOMIS...LEE POPE...FORT VALLEY... POWERVILLE... 
BYRON...MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE 
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3249 8388 3251 8393 3250 8402 3253 8400
      3257 8405 3274 8382 3269 8370 3265 8372
      3253 8372 3253 8375 3250 8375 3251 8379
      3245 8380 3244 8382
TIME...MOT...LOC 0358Z 303DEG 18KT 3260 8386 3255 8390
          3253 8396

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 7:57 PM EDT, 4 hours 1 minute earlier.

Area forecast discussion, Jul 1, 7:57 PM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT SUN JUL 1 2012

.PREV DISCUSSION... /ISSUED 441 PM EDT SUN JUL 1 2012/

SHORT TERM /REST OF TODAY THROUGH MONDAY NIGHT/...
MAIN CONCERNS ARE THE CONVECTIVE POTENTIAL THIS EVENING AND HEAT
AGAIN ON MONDAY. CONVECTION HAS BEEN RAPIDLY DEVELOPING DUE TO LOW
LEVEL CONVERGENCE ALONG LEE SFC TROUGH. HRRR FAILED TO CAPTURE THIS
EARLIER DURING THE DAY WHILE THE WRF AND NAM SUGGESTED DEVELOPMENT.
HAVE INCREASED TO CHANCE POPS ACROSS WESTERN AND SOUTHERN PORTIONS
OF CENTRAL GEORGIA. WITH MUCAPE UP TO 4000 J/KG AND WEAK SHEAR WITH
DRY LOW LEVELS... STRONG DOWNBURST WINDS AND SMALL HAIL ARE THE MAIN
THREATS WITH THIS DEVELOPMENT. IT IS NOT EXPECTED TO LAST MUCH
LONGER AFTER WE LOSE DAYTIME HEATING... BUT ANY GENERATED OUTFLOW
BOUNDARIES WILL LIKELY TRIGGER ADDITIONAL DEVELOPMENT INTO THE
EVENING. THERE MAY BE A SIMILAR SITUATION MONDAY AFTERNOON AS THE
SFC TROUGH LOOKS TO LINGER ACROSS SOUTHERN PORTIONS OF THE FORECAST
AREA WITH AMPLE INSTABILITY IN PLACE AGAIN. WHILE SPC HAD MUCH OF
THE AREA UNDER A SLIGHT RISK TODAY... ONLY THE FAR EAST CENTRAL PART
OF THE AREA IS SLIGHTED MONDAY... HOWEVER WE MAY HAVE STRONG TO
SEVERE STORMS AGAIN MONDAY AFTERNOON.

FOR TEMPS... WHILE TEMPS TODAY HAVE BEEN A BIT HIGHER THAN
EXPECTED... GUIDANCE STILL HAS SLIGHT DECREASE IN MAX TEMPS FOR
MONDAY. USED A BLEND OF MAV AND MET WITH MINOR TWEAKS TO PREVIOUS
TRENDS. MONDAY SHOULD STILL HAVE THE SIMILAR SYNOPTIC SETUP OF THE
BROAD UPPER RIDGE AXIS STAYING OVER THE CENTRAL PLAINS AND WEAK
UPPER LEVEL IMPULSES TRACKING ALONG NW FLOW ALOFT NEAR THE
CAROLINAS. ALTHOUGH PROGGED 850MB TEMPS LOOK TO BE SEVERAL DEGREES
LOWER THAN TODAY... DEWPOINTS MAY BE SLIGHTLY HIGHER AND HEAT
INDICES OF 105-110 DEGREES FOR MOST AREAS WILL STILL WARRANT AT
LEAST THE HEAT ADVISORY. AREAS IN THE FAR SOUTHEAST MAY REACH HEAT
INDICES OF 110-113 DEGREES THEREFORE A POSSIBLE EXTENSION OF THE
EXCESSIVE HEAT WARNING MAY BE NEEDED IN FUTURE UPDATES.

BAKER

LONG TERM /TUESDAY THROUGH SUNDAY/...
SOME RELIEF HERE AS THE UPPER HIGH THAT WAS CENTERED OVER THE STATE
WILL BREAK DOWN THE REST OF THE WEEK AS LARGE UPPER RIDGE BUILDS
OVER THE CENTRAL CONUS AND TROUGHING DEVELOPS OVER THE NORTHEAST.
WILL NOT QUITE GET INTO THE STRONGER NORTHWESTERLIES WHILE IN THIS
PATTERN BUT WILL SEE A WEAK FRONT MEANDER THROUGH THE AREA ON THURS.
EVEN WITHOUT FRONT...ISOLD DIURNAL CONVECTION EXPECTED EACH
AFTERNOON AND EARLY EVENING...ESP AS MEAN RH INCREASES ON THURS.
PREV FCST NO TOO FAR OFF. DID INCREASE MAX TEMPS A LITTLE ON TUES
AND WED AS CLIMATOLOGY MAY BE PULLING DOWN GUIDANCE TEMPS A LITTLE
TOO MUCH. HEAT INDICES MAY ALSO REMAIN A PROBLEM ON TUES IF DEW
POINTS DONT MIX OUT. WILL NEED TO WATCH THIS AS AN ADVISORY MAY NEED
TO BE CONTINUED. HAVENT FORGOTTEN ABOUT THE TROPICS EITHER. ATLANTIC
BASIN LOOKS QUIET PER THE 00Z ECMWF AND 12Z GFS...SOME ACTION LIKELY
IN THE EASTERN PACIFIC BUT WILL HAVE NO EFFECT HERE.

SNELSON

FIRE WEATHER...
HIGH FIRE DANGER CONDITIONS CONTINUE INTO THE EVENING FOR NORTH
AND MOST OF CENTRAL GEORGIA DUE TO LOW RH VALUES. THE LOWEST RH
VALUES LOOK TO REMAIN CLOSER TO 30 PERCENT MONDAY AFTERNOON AND
WINDS SHOULD STAY 10 MPH OR LESS...THEREFORE NO HAZARDOUS FIRE
WEATHER CONDITIONS ARE EXPECTED ATTM. ANY ADJUSTMENTS TO TEMPS OR
DEWPOINTS WILL NEED TO BE MONITORED FOR MONDAY.

BAKER

CLIMATE...

RECORDS FOR 07-01

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1927     72 2003     76 1990     58 1937
                                        1936
   KATL      99 1954     73 2003     78 1947     59 1938
                                                    1937
   KCSG      99 2007     78 1966     78 1998     59 1958
                1998                                1950
                1990
   KMCN     103 1954     74 1924     78 1931     59 1923
                                        1897

RECORDS FOR 07-02

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     65 1943     76 1931     56 1937
   KATL      99 1954     68 1943     79 1996     58 1937
   KCSG     101 1990     72 1981     78 1996     59 1950
                1970
   KMCN     103 1954     77 1943     79 1931     58 2008
                                                    1937

RECORDS FOR 07-03

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1925     70 1943     77 1978     58 1932
   KATL     101 1925     74 1943     77 1931     60 1881
   KCSG     101 1970     75 1988     77 1997     64 1950
                                        1996
   KMCN     104 1970     78 1944     77 1931     63 2010
                                                    1919
                                                    1918

&&

.AVIATION...
00Z UPDATE...
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL GA SHOULD STAY
SOUTH OF THE ATL AREA TAF SITES. THERE ARE SOME OUTFLOW
BOUNDARIES THAT WILL AFFECT ATL BUT SHOULD ONLY SEE GUSTY WINDS.
ALL IN ALL THESE STORMS SHOULD DISSIPATE THROUGH 03Z VFR CONDITIONS
WILL PERSIST AFTER THAT THROUGH MONDAY AFTERNOON. EXPECTING
ANOTHER ROUND OF SHRA/TSRA MONDAY AFTER 20Z. THERE IS STILL ONLY A
SLIGHT CHANCE OF THIS HAPPENING SO HAVE ONLY PUT IN A PROB30
BETWEEN 20Z-24Z MON. WINDS SHOULD STAY MAINLY NW BUT COULD GO VRB
IN AND AROUND TSRA DEVELOPMENT. WIND SPEEDS SHOULD STAY IN THE
5-10KT RANGE. NO RESTRICTIONS TO VSBYS EXPECTED EXCEPT IN TSRA
DEVELOPMENT.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74 102  72  99 /  20  20  20  30
ATLANTA         77  99  75  95 /  30  20  20  30
BLAIRSVILLE     73  93  67  91 /  20  20  20  30
CARTERSVILLE    72 100  70  96 /  20  20  20  20
COLUMBUS        78 100  75  96 /  30  30  30  30
GAINESVILLE     76  99  73  96 /  20  20  20  30
MACON           74 101  73  97 /  30  30  30  30
ROME            73 103  70  98 /  30  20  20  20
PEACHTREE CITY  72  98  71  96 /  30  20  20  30
VIDALIA         78  99  78  96 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.

HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAURENS...MADISON...MONTGOMERY...
MORGAN...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...
TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WHEELER...WILCOX...WILKES...WILKINSON.

HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD...
DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
LAMAR...MACON...MARION...MERIWETHER...MONROE...MUSCOGEE...
NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TAYLOR...TROUP...UPSON...WALTON...WEBSTER.

HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...01
LONG TERM....39
AVIATION...01
Hazardous weather outlook, Jul 1, 10:38 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 PM EDT SUN JUL 1 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1038 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED THUNDERSTORMS THROUGH TONIGHT.

.SYNOPSIS...
AN UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST
THROUGH TONIGHT BUT A SURFACE TROUGH HAS PROVIDED THE FOCUS FOR
ISOLATED THUNDERSTORM ACTIVITY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS WILL BE GUSTY WINDS AND
SMALL HAIL.

.DISCUSSION...
VERY HIGH INSTABILITY WITH CAPE VALUES NEAR 3000 J/KG HAVE
ALLOWED ISOLATED THUNDERSTORMS TO DEVELOP OVER NORTH AND CENTRAL
GEORGIA. THESE STORMS WILL PERSIST THROUGH TONIGHT SLOWLY
DIMINISHING AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE HEAT WAVE WILL CONTINUE INTO MONDAY WITH A HEAT ADVISORY
ALREADY IN EFFECT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS
ALL OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 1, 10:44 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     BERNER                  33.15N 83.83W
07/01/2012                   MONROE             GA   EMERGENCY MNGR

            20 TO 30 TREES DOWN ACROSS NORTH AND CENTRAL MONROE
            COUNTY.

&&

DDARBE
Local storm report, Jul 1, 10:48 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     5 NW WAYSIDE            33.11N 83.67W
07/01/2012                   JONES              GA   911 CALL CENTER

            6 TO 8 TREES DOWN ACROSS NORTHWEST JONES COUNTY.

&&

DDARBE
Local storm report, Jul 1, 10:57 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             2 SSE MILLEDGEVILLE     33.05N 83.21W
07/01/2012  E1.00 INCH       BALDWIN            GA   PUBLIC

0400 PM     HAIL             2 S DEVEREUX            33.19N 83.08W
07/01/2012  E1.00 INCH       HANCOCK            GA   PUBLIC

0415 PM     HAIL             SPARTA                  33.28N 82.97W
07/01/2012  E0.88 INCH       HANCOCK            GA   NWS EMPLOYEE

            NWS EMPLOYEE HAD TO STOP UNDER A GAS STATION AWNING TO
            AVOID HAIL.

0415 PM     HAIL             4 NNW MCINTYRE          32.90N 83.22W
07/01/2012  E1.00 INCH       WILKINSON          GA   PUBLIC

0440 PM     TSTM WND DMG     3 SSE BROWNS CROSSING   33.01N 83.35W
07/01/2012                   BALDWIN            GA   PUBLIC

            ONE TREE DOWN. LOTS OF LIMBS DOWN. PEA SIZE HAIL ALSO
            REPORTED.

0440 PM     TSTM WND DMG     2 SW CRAWFORDVILLE      33.53N 82.92W
07/01/2012                   TALIAFERRO         GA   911 CALL CENTER

            TWO TREES DOWN ON I-20 BLOCKING LANE AT MILE MARKER 147.

0446 PM     TSTM WND DMG     RAYTOWN                 33.57N 82.75W
07/01/2012                   TALIAFERRO         GA   911 CALL CENTER

            TALIAFERRO COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED
            TREES ON COUNTY ROADS IN THE EASTERN PORTION OF THE
            COUNTY. RADAR ESTIMATED TIME BETWEEN 1646 EDT AND 1700
            EDT IN THIS PORTION OF THE COUNTY.

0515 PM     HAIL             6 NNE PERRY             32.54N 83.69W
07/01/2012  E1.00 INCH       HOUSTON            GA   AMATEUR RADIO

0525 PM     HAIL             3 W WARNER ROBINS       32.62N 83.68W
07/01/2012  E0.88 INCH       HOUSTON            GA   PUBLIC

            YARD FULL OF HAIL UP TO NICKLE SIZE WITH A FEW TREE LIMBS
            DOWN.

0525 PM     HAIL             WARNER ROBINS           32.62N 83.63W
07/01/2012  E0.88 INCH       HOUSTON            GA   PUBLIC

0541 PM     TSTM WND DMG     5 S PHOENIX             33.35N 83.28W
07/01/2012                   PUTNAM             GA   911 CALL CENTER

            PUTNAM COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
            IN EASTERN PORTIONS OF THE COUNTY WITH THE STORM LATE IN
            THE 1700 HOUR. RADAR ESTIMATED TIME AROUND 1741 EDT.

0545 PM     TSTM WND DMG     3 NNW BYRON             32.70N 83.77W
07/01/2012                   CRAWFORD           GA   911 CALL CENTER

            CRAWFORD COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED
            TREES AND LINES ON THE EASTERN SIDE OF THE COUNTY. RADAR
            ESTIMATED TIME BETWEEN 1745 EDT AND 1750 EDT.

0550 PM     HAIL             15 WNW HAMILTON         32.84N 85.11W
07/01/2012  E1.00 INCH       HARRIS             GA   PUBLIC

0600 PM     HAIL             BERNER                  33.15N 83.83W
07/01/2012  E1.00 INCH       MONROE             GA   PUBLIC

            QUARTER SIZE HAIL REPORT RELAYED BY WMAZ METEOROLOGIST.

0605 PM     HAIL             2 SSE MCDONOUGH         33.42N 84.14W
07/01/2012  E1.00 INCH       HENRY              GA   LAW ENFORCEMENT

            HENRY COUNTY LAW ENFORCEMENT REPORTED PEA TO QUARTER
            SIZED HAIL IN THE MCDONOUGH AREA. RADAR ESTIMATED TIME OF
            1805 EDT TO 1815 EDT.

0605 PM     TSTM WND DMG     5 NW WAYSIDE            33.11N 83.67W
07/01/2012                   JONES              GA   911 CALL CENTER

            JONES COUNTY 911 OPERATOR REPORTED 6 TO 8 TREES DOWN
            ACROSS NORTHWEST JONES COUNTY.

0605 PM     TSTM WND DMG     BERNER                  33.15N 83.83W
07/01/2012                   MONROE             GA   EMERGENCY MNGR

            MONROE COUNTY EM REPORTED 20 TO 30 TREES DOWN ACROSS
            NORTH AND CENTRAL MONROE COUNTY.

0615 PM     TSTM WND DMG     LOCUST GROVE            33.34N 84.10W
07/01/2012                   HENRY              GA   911 CALL CENTER

            HENRY COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
            IN THE LOCUST GROVE AREA. RADAR ESTIMATED TIME OF 1815
            EDT TO 1837 EDT.

0618 PM     TSTM WND DMG     3 ESE GODFREY           33.44N 83.46W
07/01/2012                   PUTNAM             GA   911 CALL CENTER

            PUTNAM COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
            IN THE NORTHERN PORTION OF THE COUNTY. RADAR ESTIMATED
            TIME 1818 EDT TO 1841 EDT.

0846 PM     TSTM WND DMG     5 W UVALDA              32.03N 82.59W
07/01/2012                   MONTGOMERY         GA   911 CALL CENTER

            TOOMBS COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
            IN SOUTHERN PORTIONS OF MONTGOMERY COUNTY. RADAR
            ESTIMATED TIME OF 2046 EDT TO 2055 EDT.

0846 PM     TSTM WND DMG     2 SSW TOOMBS CENTRAL    32.02N 82.36W
07/01/2012                   TOOMBS             GA   911 CALL CENTER

            TOOMBS COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
            IN THE SOUTHERN PART OF THE COUNTY. RADAR ESTIMATED TIME
            OF 2046 EDT TO 2100 EDT.

0909 PM     TSTM WND DMG     3 SW HATLEY             31.87N 83.64W
07/01/2012                   CRISP              GA   911 CALL CENTER

            CRISP COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
            AND LINES INCLUDING 2 TREES DOWNED ONTO A HOUSE. RADAR
            ESTIMATED TIME FROM 2109 EDT TO 2123 EDT.

&&

DDARBE
Special weather statement, Jul 1, 11:18 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 PM EDT SUN JUL 1 2012

GAZ016-020345-
1118 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITE COUNTY UNTIL 1145 PM EDT...

AT 1115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ANNA RUBY FALLS...AND ANOTHER STRONG STORM
NEAR LEAF. THESE STORMS ARE MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY AS THESE STORMS MOVE
ACROSS NORTH AND SOUTH WHITE COUNTY THROUGH 1145 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LOW GAP SHELTER...WHITLEY
GAP SHELTER...QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...
CAMP COLEMAN LAKE... UNICOI STATE PARK...ANNA RUBY FALLS...
ROBERTSTOWN...HELEN...SAUTEE...CLEVELAND...LEAF AND MOSSY CREEK.

&&

LAT...LON 3477 8363 3475 8362 3465 8365 3454 8361
      3450 8366 3450 8377 3452 8378 3450 8384
      3453 8383 3456 8387 3472 8386 3473 8383
      3478 8382 3480 8368
TIME...MOT...LOC 0317Z 292DEG 27KT 3473 8366
Special weather statement, Jul 1, 11:22 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 PM EDT SUN JUL 1 2012

GAZ009-020345-
1122 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TOWNS COUNTY UNTIL 1145 PM EDT...

AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TITUS...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 35 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES
ACROSS TOWNS COUNTY THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE BLUE MOUNTAIN SHELTER...TITUS...MACEDONIA...
HIAWASSEE...MOUNTAIN SCENE...BRASSTOWN BALD...YOUNG HARRIS...
ALEXANDERS MILL...PLUM ORCHARD GAP SHELTER AND TATE CITY.

&&

LAT...LON 3495 8354 3493 8359 3492 8359 3488 8365
      3481 8366 3479 8377 3487 8381 3490 8381
      3491 8384 3490 8384 3499 8389 3500 8386
      3500 8355
TIME...MOT...LOC 0321Z 299DEG 21KT 3494 8364
Special weather statement, Jul 1, 11:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 PM EDT SUN JUL 1 2012

GAZ081-094-020430-
1158 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PEACH AND CRAWFORD COUNTIES UNTIL 1230 AM EDT...

AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT VALLEY TO NAKOMIS...MOVING SOUTHEAST
AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND SOUTH CRAWFORD COUNTIES THROUGH 1230 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FRIENDSHIP...JACK BROWN
ESTATES...NAKOMIS...LEE POPE...FORT VALLEY... POWERVILLE...
BYRON...MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3249 8388 3251 8393 3250 8402 3253 8400
      3257 8405 3274 8382 3269 8370 3265 8372
      3253 8372 3253 8375 3250 8375 3251 8379
      3245 8380 3244 8382
TIME...MOT...LOC 0358Z 303DEG 18KT 3260 8386 3255 8390
          3253 8396

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:07 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Toombs, Wheeler38 min
Jul 1, 8:42 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler18 min
Jul 1, 8:46 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Wilcox29 min
Jul 1, 8:51 PM EDTSpecial Weather StatementFFCTelfair24 min
Jul 1, 9:04 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox41 min
Jul 1, 11:18 PM EDTSpecial Weather StatementFFCWhite27 min
Jul 1, 11:22 PM EDTSpecial Weather StatementFFCTowns23 min
Jul 2, 12:04 AM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe26 min
Jul 2, 12:13 AM EDTSpecial Weather StatementFFCChattahoochee32 min
Jul 2, 12:34 AM EDTSpecial Weather StatementFFCHouston, Pulaski41 min
Jul 2, 12:36 AM EDTSpecial Weather StatementFFCGreene24 min
Jul 2, 12:41 AM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam34 min
Jul 2, 12:46 AM EDTSpecial Weather StatementFFCMarion, Schley44 min
Jul 2, 1:00 AM EDTSpecial Weather StatementFFCTowns30 min
Jul 2, 1:03 AM EDTSpecial Weather StatementFFCBleckley, Twiggs42 min
Jul 2, 1:05 AM EDTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White25 min
Jul 2, 1:32 AM EDTSpecial Weather StatementFFCTowns, Union43 min
Jul 2, 2:14 AM EDTSpecial Weather StatementFFCGilmer46 min
Jul 2, 2:33 AM EDTSpecial Weather StatementFFCGordon, Murray42 min
Jul 2, 3:02 AM EDTSpecial Weather StatementFFCFloyd43 min
Jul 2, 3:52 AM EDTHeat AdvisoryFFCDade11 hr
Jul 2, 6:42 AM EDTSpecial Weather StatementFFCCarroll48 min
Jul 2, 7:36 AM EDTSpecial Weather StatementFFCTroup39 min
Jul 2, 5:44 PM EDTSpecial Weather StatementFFCDade46 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.